ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2015

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | C | E | F | G | H | K | L | M | N | P | S | T | Z | А | Б | В | Г | Д | К | Л | М | Н | Т | Х
Number of items: 50.

A

Abbas, Mohamed I. (2015) Ulam stability of fractional impulsive differential equations with Riemann-Liouville integral boundary conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 34-51. ISSN 00002-3043

Aceska, R. and Petrosyan, A. and Tang, Sui (2015) The problem of additional samples for spatio-temporal sampling in l2(Zd1 x Zd2). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 80-84. ISSN 00002-3043

Aplakov, A. (2015) On absolute convergence of the series of Fourier coefficients with respect to Haar-like systems in the class BV(p(n)↑ P, ф). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 3-15. ISSN 00002-3043

C

Chitchyan, R. N. and Gulyan, A. G. (2015) A Bonus-Malus system with aggregate claim amount component. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 74-88. ISSN 00002-3043

E

Editorial, Board (2015) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). ISSN 00002-3043

Editorial, Board (2015) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). ISSN 00002-3043

Editorial, Board (2015) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). ISSN 00002-3043

Editorial, Board (2015) Вниманию авторов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). ISSN 00002-3043

Editorial, Board (2015) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). ISSN 00002-3043

Editorial, Board (2015) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). ISSN 00002-3043

Editorial, Board (2015) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). ISSN 00002-3043

Editorial, Board (2015) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). ISSN 00002-3043

Editorial, Board (2015) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). ISSN 00002-3043

Editorial, Board (2015) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). ISSN 00002-3043

Editorial, Board (2015) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). ISSN 00002-3043

Editorial, Board (2015) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). ISSN 00002-3043

Editorial, Board (2015) Содержание тома 50. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 79-80. ISSN 00002-3043

Editorial, Board (2015) Contents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). ISSN 00002-3043

Errebii, M. and Ellouze, I. and Hammami, M. A. (2015) Exponential convergence of nonlinear time-varying differential equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). pp. 23-35. ISSN 00002-3043

F

Farbod, D. (2015) Asymptotic properties of maximum likelihood estimators for a generalized Pareto-type distribution. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). pp. 65-76. ISSN 00002-3043

G

Gasparyan, S. B. (2015) Second order asymptotical efficiency for a poisson process. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 13-23. ISSN 00002-3043

Gasparyan, S. B. and Kutoyants, Yu. A. (2015) An example of one-step MLE-process in volatility estimation problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 71-76. ISSN 00002-3043

Gát, G. and Goginava, U. (2015) Almost everywhere strong summability of double Walsh-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). pp. 23-40. ISSN 00002-3043

H

Harutyunyan, A. and Lusky, W. (2015) Toeplitz operators on weighted Besov space of holomorphic functions on the polydisk. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). pp. 36-50. ISSN 00002-3043

K

Koplatadze, R. (2015) Specific properties of solutions of first order differential equations with several delay arguments. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 24-33. ISSN 00002-3043

Kumar, P. N. (2015) On the generalizations of inequalities in the complex domain. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). pp. 41-50. ISSN 00002-3043

L

Latifi, D. and Toomanian, M. (2015) On Finsler Σ-spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 22-35. ISSN 00002-3043

M

Meszaros, A. R. and Shamseddine, Kh. (2015) On the solutions of linear ordinary differential equations and bessel-type special functions on the levi-citita field. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 53-68. ISSN 00002-3043

N

Nyamoradi, N. and Hamidi, M. R. (2015) Variational approach to solutions for a class of Kirchhoff type fractional differential equations without compactness conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 61-78. ISSN 00002-3043

P

Park, C. (2015) Quadratic p-functional inequalities in non-Archimedean normed spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). pp. 68-80. ISSN 00002-3043

S

Sababheh, Mahammad (2015) Hardy-type inequalities for functions whose Fourier transforms have gaps. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 52-60. ISSN 00002-3043

T

Tepoyan, L. P. and Zschorn, S. (2015) Degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 64-70. ISSN 00002-3043

Z

Zhao, Q. and Zhang, J. (2015) Zeros and shared one value of q-shift difference polynomials. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 69-79. ISSN 00002-3043

А

Аветисян, К. and Тоноян, Е. (2015) Об операторе дробного интегродифференцирования в Rn. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 3-16. ISSN 00002-3043

Б

Бекназарян, А. Ф. and Григорян, С. А. (2015) О поверхностях Бора-Римана, II. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). pp. 3-22. ISSN 00002-3043

В

Винницкий, Б. В. and Хаць, Р. В. (2015) Замечание о базисности систем фенкций Бесселя и функций типа Миттаг-Леффлера. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 16-25. ISSN 00002-3043

Г

Гаспарян, А. and Оганян, В. К. (2015) Зависящее от ориентации распределение длины случайного отрезка и ковариограмма. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 3-12. ISSN 00002-3043

Гаспарян, А. Г. and Оганян, В. К. (2015) Зависящее от ориентации распределение длины хорды как функция максимальной хорды. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 17-23. ISSN 00002-3043

Гогян, С. Л. (2015) Демократические подсистемы многомерной системы Хаара. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 26-32. ISSN 00002-3043

Григорян, М. Г. (2015) Нелинейная аппроксимация по тригонометрической системе в весовом пространстве Lpμ. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 3-21. ISSN 00002-3043

Д

Давидова, Д. С. and Мовсисян, Ю. М. (2015) Сверхтождества слабо идемпотентных решеток. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 33-43. ISSN 00002-3043

Думанян, В. Ж. (2015) О разрешимости задачи Дирихле с граничной функцией из L2 для эллиптического уравнения второго порядка. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). pp. 3-22. ISSN 00002-3043

К

Казарян, Г. Г. (2015) О формально почти гипоэллиптический многочленах постоянной мощности. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 44-60. ISSN 00002-3043

Карагулян, Г. А. and Мурадян, К. Р. (2015) Расходящиеся треугольные суммы двойных тригонометрических рядов Фурье. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). pp. 51-67. ISSN 00002-3043

Л

Липачева, Е. В. and Овсепян, К. Г. (2015) Структура инвариантных идеалов некоторых подалгебр алгебры теплица. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 38-52. ISSN 00002-3043

М

Маргарян, В. Н. and Казарян, Г. Г. (2015) О задче Коши в мультианизотропных классах Жеврн для гиперболических с весом уравнений. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 36-46. ISSN 00002-3043

Мкртчян, А. Д. (2015) Об аналитическом продолжении кратных степенных рядов за пределы области сходимости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). pp. 51-64. ISSN 00002-3043

Н

Нурбекян, А. Р. (2015) Сходимость многомерных интерполяционных полиномов функций ограниченной гармонической вариации. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 24-37. ISSN 00002-3043

Т

Талалян, А. А. (2015) О единственности тригонометрических рядов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 47-63. ISSN 00002-3043

Х

Хачатрян, Х. А. and Броян, М. ф. and Азизян, Э. О. (2015) О разрешимости одного класса нелинейных интегро-дифференциальных уравнений второго порядка в пространстве W²1(IR+). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 61-73. ISSN 00002-3043

This list was generated on Sat Dec 15 02:25:49 2018 AMT.